You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
THE SECOND LARGEST NUMBER OF MAXIMAL INDEPENDENT SETS IN GRAPHS WITH AT MOST k CYCLES
Zemin Jin, 金澤民, Sherry H. F. Yan and 嚴慧芳
Taiwanese Journal of Mathematics
Vol. 13, No. 5 (October 2009), pp. 1397-1410
Published by: Mathematical Society of the Republic of China
Stable URL: http://www.jstor.org/stable/43833417
Page Count: 14
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let G be a simple undirected graph. Denote by mi(G) (respectively, xi(G)) the number of maximal (respectively, maximum) independent sets in G. In this paper we determine the second largest value of mi(G) for graphs with at most k cycles. Extremal graphs achieving these values are also determined.
Taiwanese Journal of Mathematics © 2009 Mathematical Society of the Republic of China